Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Graphs of subgroups of free groups

Larsen Louder and D B McReynolds

Algebraic & Geometric Topology 9 (2009) 327–335
Bibliography
1 M Culler, P B Shalen, Four-free groups and hyperbolic geometry arXiv:0806.1188
2 W Dicks, Equivalence of the strengthened Hanna Neumann conjecture and the amalgamated graph conjecture, Invent. Math. 117 (1994) 373 MR1283723
3 R P Kent IV, Intersections and joins of free groups, Algebr. Geom. Topol. 9 (2009) 305
4 L Louder, Krull dimension for limit groups III: Scott complexity and adjoining roots to finitely generated groups arXiv:math/0612222v3
5 J R Stallings, Topology of finite graphs, Invent. Math. 71 (1983) 551 MR695906